A continuation approach for solving binary quadratic program based on a class of NCP-functions

Jein-Shan Chen, Jing Fan Li, Jia Wu

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In the paper, we consider a continuation approach for the binary quadratic program (BQP) based on a class of NCP-functions. More specifically, we recast the BQP as an equivalent minimization and then seeks its global minimizer via a global continuation method. Such approach had been considered in [11] which is based on the Fischer-Burmeister function. We investigate this continuation approach again by using a more general function, called the generalized Fischer-Burmeister function. However, the theoretical background for such extension can not be easily carried over. Indeed, it needs some subtle analysis.

Original languageEnglish
Pages (from-to)3975-3992
Number of pages18
JournalApplied Mathematics and Computation
Volume219
Issue number8
DOIs
Publication statusPublished - 2012 Dec 15

Keywords

  • Binary quadratic program
  • Generalized Fischer-Burmeister function
  • Nonlinear complementarity problem

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A continuation approach for solving binary quadratic program based on a class of NCP-functions'. Together they form a unique fingerprint.

  • Cite this